# SDR 07FDEA02871

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Part number: 311N50584
- Condition: Misaligned
- Location: Zone 400
- Component: Lug, Boeing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED DVI OF THE LT WING OUT BOARD DRAG FITTING AND FOUND THE INBOARD SIDE BUSHING MIGRATED .060 INCH.  REMOVED BUSHINGS IAW SOPM 20-50-03.  HFEC INSPECTED FITTING IAW NTM 51-00-16, PT.6.  NO DEFECTS NOTED.  HONED, CHAMFERED AND FLAP PENNED LUG BORES IAW EA F-5450-108892.  FINAL LUG BORE DIAMETER 1.7507.  TREATED AND PRIMED LUGS IAW EA F-5450-108892.  INSTALLED BUSHINGS, SEALANT AND WASHERS IAW EA F-5450-108892.
